# SDR DALA2023080406325

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 EXFOLIATION CORROSION ON FLOOR STRINGER 7RH STA =622 (UPPER- LOWER SURFACE) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00171 FLOOR STRINGER 7RH STA =622 (UPPER- LOWER SURFACE) AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2899567)
